Some orthogonal polynomials arising from coherent states
Abbreviated Journal Title
J. Phys. A-Math. Theor.
Keywords
STIELTJES MOMENT SEQUENCES; POWERS; GAMMA; Physics, Multidisciplinary; Physics, Mathematical
Abstract
We explore in this paper some orthogonal polynomials which are naturally associated with certain families of coherent states, often referred to as nonlinear coherent states in the quantum optics literature. Some examples turn out to be known orthogonal polynomials but in many cases we encounter a general class of new orthogonal polynomials for which we establish several qualitative results.
Journal Title
Journal of Physics a-Mathematical and Theoretical
Volume
45
Issue/Number
12
Publication Date
1-1-2012
Document Type
Article
Language
English
First Page
16
WOS Identifier
ISSN
1751-8113
Recommended Citation
"Some orthogonal polynomials arising from coherent states" (2012). Faculty Bibliography 2010s. 2214.
https://stars.library.ucf.edu/facultybib2010/2214
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]